# SDR ASAA2018011523194

- Difficulty date: January 15, 2018
- Submitted: January 18, 2018
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 39,136 hours, 11,401 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 90201801902862
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NR 2 ENG FIRE DETECTION LOOP B TEST FAULT. GROUNDED - YES. ACCOMPLISHED TSR 701294, FIM 26-10 TASK 805 ENGINE - WIRING HARNESS/FIRE DETECTOR. M01759 LEFT CORE FIRE DETECTOR AND M01760 RIGHT CORE FIRE DETECTOR FOUND BAD. REMOVED AND REPLACED M01759/M01760 ENGINE FIRE DETECTORS IAW AMM TASK 26-11-01/401. PERFORMED OPERATIONAL ENGINE FIRE DETECTION OPERATIONAL TEST IAW AMM TASK 26-11-000-710-801, TEST GOOD.
